Reply
Super frequent scribe
Posts: 119
Registered: ‎08-02-2017

Appetite

Im just wondering if anyone else has the same experience. Ive got anxiety and depression and i am on medication
My appetite constantly changes. For a few days ill have absolutely no appetite then ill get a big appetite.
I always have nausea but the days with no appetite its really bad.

Doea anyone else have the same experience or maybe its a side effect or something entirely different. ...?
Mod
Posts: 289
Registered: ‎19-09-2016

Re: Appetite

Hey @Bellababe - This might be something to talk to your GP about, as some medications can have different side effects.

___________________________________________________
WE WANT YOU to tell us what kind of infobuses you'd like to see! Let us know here.
Super frequent scribe
Posts: 47
Registered: ‎18-02-2017

Re: Appetite

@Bellababe Do you think it's specifically your medication that is affecting your appetite or does your anxiety/depression also influence it? If it's just medication I think the above post has the best point about going to see your doctor, as appetite change/nausea are very common side effects for medicine.

Do you need support?

ReachOut NextStep is a tool that can help you find the best support for you.

Open tool in sidebar
Top High Fived Authors
User High Fives Count
9
9
6
5
4